skin-hair-icon
Allegra medicine
I was having skin allergy so my doctor gave me allegra 180. But after having that i got swelling on lips..what needs to be done next ?
10742 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Swelling of lips is not due to Allegra since Allegra is a antiallergic medicines. You will need stronger medicines. Please send pic by direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from angioedema.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Best medicine for allergies Allegra vs zyrtec for allergies Does allegra help with itching
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.